Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 37, NWS Atlanta, GA

March 5, 2013Emanuel County, Jefferson County, Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 5, 2013, 7:17 PM EST for Emanuel County, Jefferson County, Washington County, Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 5, 2013, 7:17 PM EST (00:17 UTC)
Expired
Mar 5, 2013, 7:45 PM EST
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Emanuel County, GA, Jefferson County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 81 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 5, 7:30 PM ESTTSTM WND DMG5 Se Sandersville, GAUTILITY COMPANY REPORTS TREES AND POWERLINES DOWN ACROSS SOTUHERN SECTIONS OF WASHINGTON COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1155 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WUUS52 KFFC 060017
SVRFFC
GAC107-163-303-060045-
/O.NEW.KFFC.SV.W.0037.130306T0017Z-130306T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EST TUE MAR 5 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTH CENTRAL EMANUEL COUNTY IN EAST CENTRAL GEORGIA
  SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
  SOUTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 745 PM EST

* AT 713 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR HARRISON...MOVING EAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DAVISBORO...BARTOW...WADLEY AND LOUISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3280 8250 3282 8252 3282 8256 3280 8260
      3279 8277 3280 8279 3295 8280 3305 8229
      3293 8227 3284 8231 3281 8224 3282 8215
TIME...MOT...LOC 0017Z 263DEG 52KT 3287 8267

$$
1 follow-up statement
174 
WWUS52 KFFC 060034
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EST TUE MAR 5 2013

GAC303-060044-
/O.CAN.KFFC.SV.W.0037.000000T0000Z-130306T0045Z/
WASHINGTON GA-
734 PM EST TUE MAR 5 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE COUNTY.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

LAT...LON 3280 8250 3282 8252 3292 8251 3295 8254
      3300 8255 3305 8229 3300 8228 3292 8227
      3284 8231 3281 8224
TIME...MOT...LOC 0034Z 264DEG 49KT 3289 8241

$$

GAC107-163-060045-
/O.CON.KFFC.SV.W.0037.000000T0000Z-130306T0045Z/
EMANUEL GA-JEFFERSON GA-
734 PM EST TUE MAR 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EST
FOR SOUTHERN JEFFERSON AND EXTREME NORTH CENTRAL EMANUEL COUNTIES...

AT 732 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR BARTOW...MOVING EAST AT 55
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOUISVILLE...MOXLEY AND COLEMANS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3280 8250 3282 8252 3292 8251 3295 8254
      3300 8255 3305 8229 3300 8228 3292 8227
      3284 8231 3281 8224
TIME...MOT...LOC 0034Z 264DEG 49KT 3289 8241

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 6:50 PM EST, 27 minutes earlier.

Area forecast discussion, Mar 5, 6:50 PM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EST TUE MAR 5 2013

.PREV DISCUSSION... /ISSUED 244 PM EST TUE MAR 5 2013/

..SEVERE STORMS POSSIBLE THIS AFTERNOON AND EARLY EVENING...
..WINTER WEATHER ADVISORY FOR NORTHEAST MOUNTAINS TONIGHT AND
EARLY WEDNESDAY...
..WIND ADVISORY IN EFFECT THROUGH WEDNESDAY...

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

STORMS BEGINNING TO BECOME MORE ORGANIZED TO THE WEST...AT LEAST
FROM A LINEAR PERSPECTIVE WITH INTERMITTENT THUNDER FROM CENTRAL
TENNESSEE THROUGH SOUTH CENTRAL ALABAMA AT THIS HOUR. LATEST RAP
ANALYSIS SHOWS CAPES INCREASING TO AROUND 500 J/KG OVER CENTRAL
ALABAMA AND OF MAIN CONCERN AT THIS POINT IS EARLIER PARTIAL
CLEARING THAT TOOK PLACE LOCALLY THAT HAS ALLOWED TEMPS TO
APPROACH THE 70 DEGREE MARK. COULD BE THAT THESE INCREASED TEMPS
ALONG WITH CONTINUED RELATIVELY FRY MID LEVELS WILL ACT TO INHIBIT
STORM DEVELOPMENT INITIALLY BUT FEEL LARGER SALE FORCING WILL
EVENTUALLY TAKE OVER AND ALLOW FOR MORE ROBUST CONVECTION LATER
THIS AFTERNOON.

SHEAR WILL NOT BE A PROBLEM WITH 50 TO 60 KTS OF BULK EFFECTIVE
SHEAR AND 300 TO 350 M2/S2 OF 0-1KM SRH. HAVE ACTUALLY SEEN MORE
SPEED SHEAR THAN DIRECTIONAL OWING TO A STORM MODE MORE LINEAR AND
MORE FAVORABLE FOR WINDS AND HAIL THUS FAR WITH SEVERAL HAIL
REPORTS ALREADY UPSTREAM. ALL THAT SAID...EXPECT A MIXED BAG WITH
WIND AND HAIL THE MOST LIKELY AND ISOLATED TORNADO POSSIBLE WITH
STP PROGGED TO INCREASE TO 3 TO 4 THROUGH EARLY EVENING. HAVE
INITIALIZED GRIDS WITH SEVERE WORDING AND HIGHLIGHTED WELL IN HWO
AS WELL AS GRAPHICAST ADVERTISEMENT OF TIMING AND IMPACTS.

IT SHOULD BE NOTED THAT STRONG WINDS WILL BE PRESENT IN THE
GRADIENT ENVIRONMENT EVEN OUTSIDE OF CONVECTION AND HAVE A WIND
ADVISORY IN EFFECT FOR THE AREA THROUGH WEDNESDAY.

ATTENTION TURNS QUICKLY TO A DEVELOPING WINTER SCENARIO FOR
NORTHEAST GEORGIA TONIGHT. STRONG CLOSED UPPER LOW PUSHES INTO THE
TENNESSEE VALLEY AFTER 00Z. ALTHOUGH BEST MOISTURE PROFILE REMAINS
NORTH...FORCING IS STRONG AFTER 03Z AND PERSISTS THROUGH 17Z WED.
SREF OF COURSE IS MOST BULLISH ON AMOUNTS WITH WIDESPREAD 2 WHILE
BUFR SOUNDINGS ARE MORE MODEST AT A HALF AND INCH TO AN INCH.
REGARDLESS LOOKS TO BE AN INCONVENIENCE FOR MORNING COMMUTE AND
WORTHY OF AN ADVISORY. INDICATING ISOLATED 2 INCHES IN THE HIGHEST
ELEVATIONS OF THE MOUNTAINS.

DEESE

LONG TERM /THURSDAY THROUGH TUESDAY/...STILL SIGNIFICANT
DIFFERENCES IN GFS AND EURO AND BECAUSE OF UNCERTAINTY...NO
CHANGES PLANNED FOR THIS CYCLE.

20

FIRE WEATHER...
FUELS ARE DRY ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. WINDS WILL
BE GUSTY TODAY AND ARE EXPECTED TO REACH THE 15 MPH CRITERIA
ACROSS CENTRAL GEORGIA. WOULD NORMALLY ISSUE A FIRE DANGER
STATEMENT BUT BECAUSE RAIN IS EXPECTED TO MOVE IN BEFORE THE WINDS
START REACHING THIS CRITERIA...WILL NOT ISSUE A FIRE DANGER
STATEMENT.

&&

.AVIATION...
00Z UPDATE...
COLD FRONT IS CURRENTLY ACROSS EASTERN GA THIS EVENING. WINDS HAVE
SHIFTED TO THE WEST BEHIND THE FRONT AND WILL CONTINUE GUSTY.
SUSTAINED SPEEDS 15 TO 20 KT WITH GUSTS UP TO 30 KT ARE POSSIBLE.
CIGS WILL BREAK FOR A FEW HOURS AFTER THE FROPA...BUT ARE EXPECTED
TO FILL BACK IN AT THE NORTHERN TERMINAL SITES WITH MVFR CIGS.
THEY SHOULD LIFT TO VFR BY MID MORNING. WINDS WILL CONTINUE GUSTY
ON WED.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON TIMING OF MVFR CIGS. HIGH CONFIDENCE ALL
OTHER ELEMENTS.

LISTEMAA

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          36  53  30  61 /  40   5   0   0
ATLANTA         35  48  32  58 /  20  10   0   0
BLAIRSVILLE     31  41  28  52 /  60  60   0   0
CARTERSVILLE    34  49  30  56 /  20  20   0   0
COLUMBUS        42  54  33  62 /  70   5   0   0
GAINESVILLE     35  46  31  56 /  30  10   0   0
MACON           38  54  31  63 /  80   5   0   0
ROME            33  49  31  57 /  20  20   0   0
PEACHTREE CITY  35  50  28  58 /  10   5   0   0
VIDALIA         43  57  36  63 /  70   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM EST WEDNESDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 1 PM EST
WEDNESDAY FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...
LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WHITE.

&&
Hazardous weather outlook, Mar 5, 7:10 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EST TUE MAR 5 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
710 PM EST TUE MAR 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...TUESDAY NIGHT...

.WINDY CONDITIONS ACROSS NORTH AND CENTRAL GEORGIA TONIGHT...

.CHANCE OF ACCUMULATING SNOW ACROSS FAR NORTH GEORGIA TONIGHT INTO
 WEDNESDAY...

WEATHER HAZARDS EXPECTED...
STRONG AND GUSTY WINDS.

ISOLATED TO SCATTERED SNOW SHOWERS ARE POSSIBLE ACROSS FAR NORTH
GEORGIA...LASTING INTO WEDNESDAY MORNING. IN GENERAL...A HALF OF AN
INCH TO AN INCH OF SNOWFALL ACCUMULATION IS POSSIBLE NORTH OF A LINE
FROM CHATSWORTH TO JASPER... DAWSONVILLE...DAHLONEGA AND
CLEVELAND...WITH UP TO 2 INCHES AT THE HIGHEST ELEVATIONS OF THE
NORTHEAST GEORGIA MOUNTAINS. A HALF INCH OR LESS OF SNOW IS POSSIBLE
NORTH OF A LINE FROM ROME TO GAINESVILLE.

DISCUSSION...
A TIGHT SURFACE PRESSURE GRADIENT DEVELOPING ACROSS THE REGION WILL
CAUSE WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH TONIGHT. WINDS
THIS STRONG COULD TOPPLE WEAK OR DROUGHT STRESSED TREES. PLEASE SEE
OUR WIND ADVISORY /NPWFFC/ FOR MORE DETAILS.

AS THE COLD FRONT EXITS THE REGION TONIGHT...MOISTURE ASSOCIATED
WITH THIS SYSTEM WILL COMBINE WITH COLD TEMPERATURES...BRINGING THE
CHANCE OF SNOW SHOWERS TO FAR NORTH GEORGIA....GENERALLY NORTH OF A
LINE FROM ROME TO GAINESVILLE. BY MIDNIGHT...RAIN IS EXPECTED TO
TRANSITION TO A RAIN/SNOW MIX AND THEN TO MOSTLY SNOW BEFORE
SUNRISE. ISOLATED TO SCATTERED FLURRIES OR SNOW SHOWERS WILL CONTINUE
INTO WEDNESDAY MORNING BEFORE DIMINISHING BY WEDNESDAY AFTERNOON.
WITH FREEZING TEMPERATURES EXPECTED ACROSS THE FAR NORTH LATE TONIGHT
AND EARLY WEDNESDAY...ALONG WITH WET ROADWAYS...SOME ROADS MAY BECOME
SLICK AND DANGEROUS LATE TONIGHT INTO WEDNESDAY MORNING. PLEASE SEE
OUR WINTER WEATHER ADVISORY /WSWFFC/ FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

DISCUSSION...
THE WRAP AROUND MOISTURE FROM AN EXITING LOW PRESSURE SYSTEM WILL
CONTINUE ISOLATED TO SCATTERED FLURRIES OR SNOW SHOWERS ACROSS FAR
NORTH GEORGIA THROUGH MID DAY ON WEDNESDAY. IN ADDITION...WITH THE
TIGHT SURFACE PRESSURE GRADIENT BEHIND THIS SYSTEM...WINDS ARE
FORECAST TO BE 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. WINDS THIS
STRONG COULD TOPPLE WEAK OR DROUGHT STRESSED TREES. FREEZING
TEMPERATURES ARE EXPECTED WEDNESDAY NIGHT AND A FREEZE WARNING WILL
LIKELY BE NEEDED. A FREEZE WARNING MAY BE NEEDED FOR PORTIONS OF
NORTH GEORGIA THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO SUBMIT ANY REPORTS OF SEVERE WEATHER THEY
MAY GAVE RECENTLY EXPERIENCED...OR SNOW AMOUNTS...THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Mar 5, 5:42 PM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EST TUE MAR 5 2013

GAZ025-027-036-052315-
542 PM EST TUE MAR 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MADISON...CLARKE
AND JACKSON COUNTIES UNTIL 615 PM EST...

AT 540 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COMMERCE TO NICHOLSON TO 2 MILES SOUTH
OF ARCADE...MOVING EAST AT 45 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
MADISON...CLARKE AND JACKSON COUNTIES THROUGH 615 PM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ARCADE...NICHOLSON...
APPLE VALLEY...CENTER...SANFORD...JAMES HOLLAND YOUTH SPORTS COMPLEX
...SANDY CREEK RECREATION AREA...OCONEE HEIGHTS...BARRETTS MILL...
DIAMOND HILL AND DANIELSVILLE.

&&

LAT...LON 3417 8309 3415 8305 3407 8300 3402 8308
      3405 8313 3400 8322 3401 8324 3400 8327
      3397 8327 3399 8355 3403 8356 3404 8359
      3419 8350 3423 8308
TIME...MOT...LOC 2241Z 273DEG 40KT 3418 8343 3409 8343
          3400 8360
Special weather statement, Mar 5, 6:09 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EST TUE MAR 5 2013

GAZ093-095-105-107-052345-
609 PM EST TUE MAR 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PULASKI...MACON...DOOLY AND HOUSTON COUNTIES UNTIL 645 PM EST...

AT 608 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WINCHESTER...MOVING EAST AT 45 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3229 8403 3247 8398 3238 8348 3229 8337
      3214 8341
TIME...MOT...LOC 2310Z 283DEG 41KT 3236 8390
Special weather statement, Mar 5, 6:32 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EST TUE MAR 5 2013

GAZ051-061-062-075-060000-
632 PM EST TUE MAR 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WARREN...TALIAFERRO...GLASCOCK AND HANCOCK COUNTIES UNTIL 700 PM
EST...

AT 631 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHOULDERBONE...MOVING EAST AT 65 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WARREN...
TALIAFERRO...GLASCOCK AND HANCOCK COUNTIES THROUGH 700 PM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SHOULDERBONE...
DEVEREUX...SPARTA...SPRINGFIELD...CULVERTON...MAYFIELD...POWELTON...
JEWELL...BARNETT...BEALL SPRINGS...SHOALS...FIVE POINTS...CADLEY...
NORWOOD AND CAMAK.

&&

LAT...LON 3326 8246 3324 8278 3319 8320 3340 8311
      3349 8298 3351 8298 3359 8264 3346 8258
      3341 8254 3336 8254 3335 8251 3334 8247
TIME...MOT...LOC 2332Z 255DEG 58KT 3336 8300
Special weather statement, Mar 5, 6:38 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EST TUE MAR 5 2013

GAZ096-097-107-109-060015-
638 PM EST TUE MAR 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PULASKI...LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 715 PM
EST...

AT 635 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OCMULGEE PUBLIC FISHING AREA...MOVING EAST
AT 55 MPH.

&&

LAT...LON 3227 8360 3230 8361 3238 8354 3240 8352
      3239 8351 3241 8348 3244 8349 3242 8287
      3220 8289
TIME...MOT...LOC 2339Z 274DEG 49KT 3235 8348
Local storm report, Mar 5, 6:47 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EST TUE MAR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     1 E BRASELTON           34.11N 83.75W
03/05/2013                   JACKSON            GA   911 CALL CENTER

            MULTIPLE TREES REPORTED DOWN IN THE COUNTY AS WELL AS
            MOONBRIDGE ROAD EAST OF BRASELTON. ALSO TREES DOWN NEAR
            NICHOLSON.

&&

GWETZEL
Special weather statement, Mar 5, 7:06 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EST TUE MAR 5 2013

GAZ074>076-060030-
706 PM EST TUE MAR 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WASHINGTON...
GLASCOCK AND JEFFERSON COUNTIES UNTIL 730 PM EST...

AT 704 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AVERA...MOVING EAST AT 55 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...GLASCOCK AND JEFFERSON COUNTIES THROUGH 730 PM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GRANGE...STAPLETONS
CROSSROADS...AVERA...DOWNS...AGRICOLA...BASTONVILLE...MITCHELL...
EDGEHILL...GIBSON...STAPLETON...WRENS...STELLAVILLE AND MATTHEWS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3311 8228 3300 8228 3305 8289 3328 8268
      3333 8258 3333 8255 3327 8243 3332 8239
      3332 8234 3327 8226 3323 8223
TIME...MOT...LOC 0006Z 265DEG 49KT 3322 8252

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 7:06 PM ESTSpecial Weather StatementFFCGlascock, Jefferson24 min
Mar 5, 7:24 PM ESTSpecial Weather StatementFFCDodge, Laurens, Wheeler36 min
Mar 5, 7:42 PM ESTSpecial Weather StatementFFCEmanuel33 min
Mar 5, 8:12 PM ESTSpecial Weather StatementFFCEmanuel18 min
Mar 6, 8:56 AM ESTWinter Storm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more4 hr
Mar 6, 2:07 PM ESTFreeze WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more19 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.